
Mefagril DS Syrup
Manufacturer
Pharmacon Lifesciences Pvt. Ltd.
Salt Composition
Mefenamic Acid (100mg) + Paracetamol (250mg)
Key Information
Short Description
Mefagril DS Syrup is a combination of two medicines used to treat fever and mild to moderate pain of various conditions like headache, body ache, and toothache.
Dosage Form
Syrup
Introduction
Mefagril DS Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It is used to treat fever and mild to moderate pain of various conditions like headache, body ache, and toothache. It is also useful for the treatment of mild to moderate pain of various conditions. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Mefagril DS Syrup is to be taken with food.
Safety Information
Side Effects
Nausea Vomiting Diarrhea Indigestion Loss of appetite Heartburn
Alcohol Warning
It is unsafe to consume alcohol with Mefagril DS Syrup.
Breastfeeding Warning
Mefagril DS Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnancy Warning
Mefagril DS Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you.
Interacting Medicines
Do not take it with any other medicine containing paracetamol without asking your doctor first
How it works
Mefagril DS Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Quick Tips
Take it with food to prevent an upset stomach Take it as advised by your doctor Do not take more or use it for a longer duration than recommended by the doctor Avoid consuming alcohol while taking Mefagril DS Syrup Do not take it with any other medicine containing paracetamol without asking your doctor first
Related Medicines

Mefzec Syrup

Mafacet Syrup

Pfc MF Forte Syrup

Loremdolo MF Syrup

Scomol M Syrup

Mefros P Forte Syrup

Nimek Para DS 100mg/250mg Syrup

Mefenl P Syrup

Pfc MF Syrup
